# SDR AALA202403136231

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N800NN
- Make and model: Boeing 737823
- Aircraft serial: 29564
- Aircraft time: 43,702 hours, 18,266 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR HAS A WHITE PLASTIC PIECE THAT IS LOOSE ON THE RIGHT SIDE NEXT TO THE RED PORTION OF THE BAR. REPLACED BROKEN PLASTIC RETAINER ON R1 DOOR SLIDE. PER 25-66-01.
